# SDR AWXA200200271

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A DENT WAS FOUND ON RT HORIZONTAL STABILIZER AT STAB STA 144 MID SPAN.  FABRICATED A DOUBLER, FILLER AND INSTALLED REPAIR PARTS IAW B737-300 SRM.
